# SDR C2XA10SH386

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 22,972 hours, 17,448 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON HAS 3 MIGRATED HAT BUSHINGS AT PCA ATTACH BRACKET ON AILERON.  MAINTENANCE REMOVED AND REPLACED RT AILERON PCA ATTACHMENT BRACKET ON AILERON IAW EC5750-01177 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
